# SDR EISA97112

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2TP197
- Condition: Broken
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN ENTRY DOOR LIGHT CAME ON DURING TAKEOFF.  REMOVED BROKEN SWITCH AND REPLACED.  OPS CHECK GOOD.  TT:  55,401.06 HOURS.  TC:  41,034.  (X)
